Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have back pain, anxiety, cold and chest pain. No shortness of breath. How to get cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I have very bad cold chills and chest pain. No shortness of breath or trouble breathing. I have been tested and have been told I have an enlarged thyroid.but my blood work all comes back normal. I have back pain between my shoulder blades and into my left shoulder and I pops a lot. I have a huge anxiety problems as well.
Posted Sat, 9 Feb 2013 in General Health
Answered by Dr. Raju A.T 4 hours later

Thanks for your query.

I would like to know some more details on your problem to understand the condition better and advice you specifically.

Since when do you have cold ?Have you taken any medications for the same ?
What blood tests have you undergone, please do attach the reports here if possible?
Is the pain in back continuous, did you injure yourself in the back ?
Are you on any medications for the anxiety ?

Waiting for your response,
Above answer was peer-reviewed by
Follow-up: Have back pain, anxiety, cold and chest pain. No shortness of breath. How to get cure? 55 minutes later
I just have cold chills off and on through the day and no I am not on any meds for that. I take lorazapam. When needed for panic attacks and buspar, 30 milligrams a day. I take protonix for my gerd daily. I take lisinopril, 10 mg. A day for my blood pressure and just took it and it was 118/74. I have not injured my back that I know of but I do work at a computer 5 days a week for 7 hours a day. I see a chiropractor once or twice a month for adjustments. I have yearly bloodwork done to check my thyroid, cholesterol, tryglicerides and A1C. All comes back within normal range. I have extremely dry skin, brittle nails, my hair comes out, I am fatigued
My nails are thin and brittle. I also have very chronic sinusitis. I hope you can help me.
Answered by Dr. Raju A.T 9 hours later

Thanks for the information. The following are my comments:

1. Your symptoms of dry skin, brittle nails and damaged hair could be due to vitamin deficiency. Vitamins both oil (A, D, E, K) and water soluble (B, C) are essential for healthy skin, skin appendages and mucous membranes. Deficiency of the above vitamins causes irregular growth and faulty regeneration resulting to non specific inflammations causing dryness, brittle etc.
Taking Multivitamin supplements would help you to have healthy skin, mucous membranes and avoid inflammations like sinusitis. Do consult your treating doctor for a right choice of Multivitamin brand suitable for your health profile.

2. Chest pain in the absence of other associated symptoms does not appear to be sinister. Perhaps this may be related to GERD. However getting your pulse and cardia examined along with ECG recording done at times of pain can give use far convincing data's to rule out heart pathology.

3. On and off chills and the fatigue is probably not related to serious organic pathology. However a few individuals on lisinopril have reported similar complaints. You may try changing your antihypertensive drugs after discussing with your treating doctor and see if this improves.

Hope I answered your query. Please do let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor